Translator Disclaimer
2014 A remark about twisting Schatten classes
Jesús Suárez de la Fuente
Rocky Mountain J. Math. 44(6): 2093-2102 (2014). DOI: 10.1216/RMJ-2014-44-6-2093

Abstract

We prove that Kalton twisting of Schatten classes is strictly singular as $B(H)$-modules. We also identify the dual construction.

Citation

Download Citation

Jesús Suárez de la Fuente. "A remark about twisting Schatten classes." Rocky Mountain J. Math. 44 (6) 2093 - 2102, 2014. https://doi.org/10.1216/RMJ-2014-44-6-2093

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1328.46015
MathSciNet: MR3310963
Digital Object Identifier: 10.1216/RMJ-2014-44-6-2093

Subjects:
Primary: 46A16, 46B07, 46B20

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top